# SDR DALA2019062603875

- Difficulty date: June 20, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 46,092 hours, 31,944 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLATION DOUBLER ON LOWER CUT OUT DOOR JAMB STA Y=972 AT AFT CARGO COMPARTMENT. NR 00325: CORROSION LEVEL 2, EXFOLATION CORROSION ON DOUBLER AT LOWER CUT OUT DOOR JAMB STA Y=972 AT AFT CARGO COMPARTMENT WAS ATTENDED PER ER/A 578898-14 REV. ORIGINAL. ASSOCIATED ER/A 14-578898 ADDED FOR AC 9563. (LP #1132702)
